Translator Disclaimer
August 2005 On the Bahadur representation of sample quantiles for dependent sequences
Wei Biao Wu
Ann. Statist. 33(4): 1934-1963 (August 2005). DOI: 10.1214/009053605000000291

Abstract

We establish the Bahadur representation of sample quantiles for linear and some widely used nonlinear processes. Local fluctuations of empirical processes are discussed. Applications to the trimmed and Winsorized means are given. Our results extend previous ones by establishing sharper bounds under milder conditions and thus provide new insight into the theory of empirical processes for dependent random variables.

Citation

Download Citation

Wei Biao Wu. "On the Bahadur representation of sample quantiles for dependent sequences." Ann. Statist. 33 (4) 1934 - 1963, August 2005. https://doi.org/10.1214/009053605000000291

Information

Published: August 2005
First available in Project Euclid: 5 August 2005

zbMATH: 1080.62024
MathSciNet: MR2166566
Digital Object Identifier: 10.1214/009053605000000291

Subjects:
Primary: 60F05, 62G30
Secondary: 60F17

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.33 • No. 4 • August 2005
Back to Top